The simplicity of certain groups of homeomorphisms
Compositio Mathematica, Tome 22 (1970) no. 2, pp. 165-173.
@article{CM_1970__22_2_165_0,
     author = {Epstein, David B. A.},
     title = {The simplicity of certain groups of homeomorphisms},
     journal = {Compositio Mathematica},
     pages = {165--173},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {2},
     year = {1970},
     zbl = {0205.28201},
     mrnumber = {267589},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_2_165_0/}
}
TY  - JOUR
AU  - Epstein, David B. A.
TI  - The simplicity of certain groups of homeomorphisms
JO  - Compositio Mathematica
PY  - 1970
DA  - 1970///
SP  - 165
EP  - 173
VL  - 22
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1970__22_2_165_0/
UR  - https://zbmath.org/?q=an%3A0205.28201
UR  - https://www.ams.org/mathscinet-getitem?mr=267589
LA  - en
ID  - CM_1970__22_2_165_0
ER  - 
Epstein, D. B. A. The simplicity of certain groups of homeomorphisms. Compositio Mathematica, Tome 22 (1970) no. 2, pp. 165-173. http://www.numdam.org/item/CM_1970__22_2_165_0/

R.D. Anderson [1] "On homeomorphisms...", Topology of 3-Manifolds, edited by M. K. Fort, Prentice Hall 1961.

G.M. Fisher [2] "On the group of all homeomorphisms of a manifold", T.A.M.S. 97 (1960). pp. 193-212. | MR 117712 | Zbl 0144.22902

J. Palis AND S. Smale [3] "Structural Stability Theorem", (to appear). | MR 267603 | Zbl 0214.50702

J.F.P. Hudson AND E.C. Zeeman [4] "On Combinatorial Isotopy", Publication Mathematiques No. 19, I.H.E.S.. | Numdam | Zbl 0136.21201

S. Ulam AND J. Von Neumann [5] "On the group of homeomorphisms of the surface of a sphere", B.A. M.S. 53 (1947).